Invariant measures for Burgers equation with stochastic forcing

E. Weinan, K. Khanin, A. Mazel, Ya Sinai

Research output: Contribution to journalArticle

150 Scopus citations
Original languageEnglish (US)
Pages (from-to)877-960
Number of pages84
JournalAnnals of Mathematics
Volume151
Issue number3
DOIs
StatePublished - May 2000

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Invariant measures for Burgers equation with stochastic forcing'. Together they form a unique fingerprint.

  • Cite this